# SDR YENA20110809315

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 15,793 hours, 9,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 15,793 hours, 9,689 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6403 JFK-BNA, ON HEAVY MAINTENANCE CHECK AT BNA FOUND FWD FUSELAGE RT FLOORBEAM HAS CORROSION AT SEVERAL AREAS.  REMOVED AND REPLACED RT FLOORBEAM AT FR 13 TO FR20 AS PER SRM 51-40-02.
